Isometry groups of simply connected manifolds of nonpositive curvature II

Patrick Eberlein University of North Carolina, Chapel Hill, N.C., USA

TBD mathscidoc:1701.331612

Acta Mathematica, 149, (1), 41-69, 1981.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 31 ]
@inproceedings{patrick1981isometry,
  title={Isometry groups of simply connected manifolds of nonpositive curvature II},
  author={Patrick Eberlein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203257698611321},
  booktitle={Acta Mathematica},
  volume={149},
  number={1},
  pages={41-69},
  year={1981},
}
Patrick Eberlein. Isometry groups of simply connected manifolds of nonpositive curvature II. 1981. Vol. 149. In Acta Mathematica. pp.41-69. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203257698611321.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved